# SDR REXA2021111700985

- Difficulty date: October 22, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R31802415S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN CORRODED AND DENTED IN MULTIPLE LOCATIONS (MARKED WITH TAPE). - REMOVED PAX DOOR INNER SKIN , LOCATED & DRILLED NEW SKIN & INSTALLED NEW SERVICEABLE SKIN IAW CRJ 900 SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-14-001-001-A01, 51-42-15-001-001-A01, 51-42-22-001-001-A01, 51-23-00-001-001-A01.  WVAC EMP STAMP #774 MTC
